Journal of the American Academy of Dermatology · 2004
Deep dermatophytosis caused by Trichophyton rubrum with concomitant disseminated nocardiosis in a renal transplant recipient.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Seçkin Deniz, Arikan Sevtap, Haberal Mehmet
Аннотация
Deep dermatophytosis and nocardiosis are uncommon infections. This article describes a patient who was immunosuppressed with deep dermatophytosis caused by Trichophyton rubrum and concurrent disseminated nocardiosis. The infections occurred 16 years after the patient underwent renal transplantation, and may have been related to tacrolimus therapy.